RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1977 Volume 233, Number 4, Pages 579–582 (Mi dan40404)

This article is cited in 1 paper

MATHEMATICAL PHYSICS

Substantiation of the form of basis distribution near the phase transition point in the Ising model

I. R. Yukhnovskii, Yu. K. Rudavskii

Lviv Division of Statistical Theory condensed state Institute of Theoretical Physics Academy of Sciences of Ukraine

UDC: 536.7:519.25

Presented: N. N. Bogolyubov
Received: 09.06.1976



© Steklov Math. Inst. of RAS, 2025